MAUDE Adverse Event Report: DEPUY SPINE INC EXP TI CP ROD, 300 MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC EXP TI CP ROD, 300 MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179777300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp; kwq; mnh; mni.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the rods were broken during reverse logistics audit of returned device at (b)(4).There was no patient involvement, and no additional information is available.This complaint involves five (5) number of devices.This report is for (1) exp ti cp rod, 300 mm.This is report 3 of 5 for complaint (b)(4).

Brand Name
EXP TI CP ROD, 300 MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key12848056
Report Number1526439-2021-02443
Device Sequence Number14511221
Product Code NKB
UDI-Device Identifier10705034078434
UDI-Public10705034078434
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179777300
Device Catalogue Number179777300
Device Lot NumberPD7079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROD, 300 MM; ROD, 300 MM; ROD, 480 MM; ROD, 480 MM
Patient SexUnknown